# SDR DL76L021438

- Difficulty date: December 14, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 25,530 hours, 4,033 cycles
- Engine: Pwa PW4060
- Engine time: 23,359 hours, 3,718 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 727738
- Condition: Surges
- Location: Nr 2
- Part time: 23,359 hours, 3,718 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING ENG. RUN-UP TO CHECK FOR A PNEUMATIC BLEED PROBLEM. NR 2 ENGINE. SURGED AT 1.16 EPR. DUE UNABLE TO FIND CAUSE OF SURGE REPLACED NR 2 ENGINE. INSTALLED 724682.
